# SDR CA100831009

- Difficulty date: August 29, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Airbus A320-211
- Aircraft time: 59,277 hours
- Engine: Cfmint CFM565A1
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: D2917006101600
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, THE CREW REPORTED LOSING THE GREEN HYD SYS.  THE CREW DECLARED AN EMERGENCY WITH ATC AND LANDED.  THE FLIGHT ENDED UP BEING TOWED TO THE GATE.  FOUND HYD LINE LEAKING.  PERMASWAGE REPAIR CARRIED OUT IAW AMM 20-23-11-300-00.  REPLACED HYD LINE. TSM 29-11-810-803 CARRIED OUT.  LEAK CHECK CARRIED OUT. NO  FAULT FOUND. LANDING GEAR SYS RE-ACTIVATED IAW 32-33-00. SYS CHECK OK.
